# SDR VNAA2017070311101

- Difficulty date: July 3, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 6,105 hours, 5,544 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN AIRCRAFT AFTER GEAR EXTENSION, PERFORMED GVI OF SEVERAL COMPONENTS, NO DEFECTS NOTED. FOUND FOD IN NLG BAY, RUBBER LIKE MATERIAL, REMOVED DEBRIS, NO OTHER DEFECTS NOTED.
